|
Teoriya Veroyatnostei i ee Primeneniya, 1972, Volume 17, Issue 2, Pages 310–319
(Mi tvp2535)
|
|
|
|
On centain properties of continuous stochastic approximation procedures
M. B. Nevel'son Moscow
Abstract:
It is shown that the continuous Kiefer–Wolfowitz procedure for estimating the maximum of a regression surface converges, under some conditions, almost surely to the maximum.
An analoguos result is proved for the continuous Robbins–Monro procedure of stochastic approximation.
Received: 27.05.1970
Citation:
M. B. Nevel'son, “On centain properties of continuous stochastic approximation procedures”, Teor. Veroyatnost. i Primenen., 17:2 (1972), 310–319; Theory Probab. Appl., 17:2 (1973), 298–308
Linking options:
https://www.mathnet.ru/eng/tvp2535 https://www.mathnet.ru/eng/tvp/v17/i2/p310
|
Statistics & downloads: |
Abstract page: | 181 | Full-text PDF : | 76 |
|